כאבי בטן אחרי אנטיביוטיקה

הוספת תגובה

תגובה חדשה

RadEditor - HTML WYSIWYG Editor. MS Word-like content editing experience thanks to a rich set of formatting tools, dropdowns, dialogs, system modules and built-in spell-check.
RadEditor's components - toolbar, content area, modes and modules
   
Toolbar's wrapper  
Content area wrapper
RadEditor's bottom area: Design, Html and Preview modes, Statistics module and resize handle.
It contains RadEditor's Modes/views (HTML, Design and Preview), Statistics and Resizer
Editor Mode buttonsStatistics moduleEditor resizer
 
 
RadEditor's Modules - special tools used to provide extra information such as Tag Inspector, Real Time HTML Viewer, Tag Properties and other.
   
1 תגובות | מאת: רוני | 26.04.2017 13:25

שלום רב,

רציתי לשאול, אני אחרי שבועיים של אנטיביוטיקה נגד הליקובקטר.

יום אחרי שסיימתי את האנטיביוטיקה התחילו לי כאבי בטן.

האם יש לכם פורמולה לסייע?

 

תודה רוני

מאת: אתי נחשון | 27.04.2017 09:31

שלום רוני

אנחנו בהחלט יכולים לעזור.

האם תרצה לפגוש נטורופטית שתדריך אותך גם בנושא תזונה?

הפגישה לא כרוכה הבתשלום